# SDR AALA006002

- Difficulty date: January 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982113
- Condition: Dislodged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NRO - FORWARD GALLEY DOOR SLIDE FELL OUT.  CONTAINER HOLDING IT SOMETIMES WOULD NOT LATCH SHUT.  RE-INSTALLED FORWARD GALLEY DOOR SLIDE.  OPS CHECK GOOD.  (X)
